# SDR QXEA2010022200117

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - DURING INSP FOUND GOUGES ON LT LOWER CASCADE ATTACHMENT BRACKET.  BLENDED 2 GOUGES SMOOTH IAW SRM 51-12-00-001-001-A01.  PERFORMED LPI ON BLENDS, NO CRACKS NOTED AT THIS TIME IAW NDTM LPI 51-20-008.  TREATED, PRIMED IAW SRM 51-21-11-001-001-A01 AND 51-25-16-001-001-A01.  ALL WORK PERFORMED IAW REO 670-78-34-970.
